# SDR SWAA2020102621818

- Difficulty date: October 8, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 20,822 hours, 9,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SIDE STA 767-787 INTERCOSTAL BELOW TRANSITION ANGLE HAS CORROSION.  REMOVED AND REPLACED INTERCOSTAL, PER SRM 51-10-02.
